# SDR R61A201208080413

- Difficulty date: August 8, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 13,903 hours, 11,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE UPPER LEFT SEAT TRACK FRAME 17 TO 19 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE UPPER LEFT SEAT TRACK FRAME 17 TO 19 IAW EMB 175 SRM 51-40-02, 51-41-01, AND 51-12-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
